Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 251, NWS Atlanta, GA

July 21, 2018Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 10:15 AM EDT for Sumter County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 10:15 AM EDT (14:15 UTC)
Expired
Jul 21, 2018, 11:00 AM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WUUS52 KFFC 211415
SVRFFC
GAC261-211500-
/O.NEW.KFFC.SV.W.0251.180721T1415Z-180721T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1015 AM EDT SAT JUL 21 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Sumter County in west central Georgia...

* Until 1100 AM EDT.

* At 1015 AM EDT, a severe thunderstorm was located over
  Andersonville, or 7 miles southwest of Oglethorpe, moving southeast
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Americus, Leslie, Andersonville, De Soto, Desoto, Cobb, Lamar,
  Methvins, New Era, Huntington and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8421 3216 8421 3216 8418 3223 8418
      3223 8414 3222 8414 3219 8413 3219 8409
      3218 8407 3191 8392
TIME...MOT...LOC 1415Z 337DEG 27KT 3222 8415 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
139 
WWUS52 KFFC 211441
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1041 AM EDT SAT JUL 21 2018

GAC261-211500-
/O.CON.KFFC.SV.W.0251.000000T0000Z-180721T1500Z/
Sumter GA-
1041 AM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR EASTERN SUMTER COUNTY...

At 1041 AM EDT, a severe thunderstorm was located over Lamar, or 10
miles east of Americus, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Americus, Leslie, De Soto, Desoto, Cobb, Lamar, Methvins, New Era,
Huntington and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3192 8421 3212 8421 3213 8415 3218 8407
      3191 8392
TIME...MOT...LOC 1441Z 337DEG 27KT 3204 8406 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:10 AM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jul 21, 4:10 AM EDT, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
410 AM EDT Sat Jul 21 2018

...Severe Thunderstorm Watch In Effect Until 10AM...

.SHORT TERM /Today through Sunday/...
Severe thunderstorm event ongoing this evening as outflow driven
complex moves out of the Tennessee Valley and into the local area.
Impressive cold pool driving this activity with temperatures in
the mid 60s in it's wake, not too bad for this time of year.
Outflow over Tennessee is moving SW which should allow western
tier counties to get in on the act before the night is through and
current severe thunderstorm watch configuration handles this well.

Not a ton of instability to work with but temps aloft continue to
cool with -10C values creeping into far north GA at 500 mb. May
prove to be more difficult for MCS to maintain itself once it gets
to the metro and Central GA, but given the strength of
aforementioned cold pool and the fact that NW flow events are over
achievers typically, will continue high pop and svr wording for
most of the area.

This first wave is sure to disrupt the environment for a time this
morning and perhaps into the early afternoon, increasing the
uncertainty for timing of additional storms. NAMNest which has had
the best handle on this activity tonight shows a decent break in
activity for the remainder of the day once this initial activity
clears. In fact , it is Sat evening before next wave enters and
sparks additional strong to severe storm development. Leaned this
way in the grids although keep some form of pops through the
entire day given the uncertainty.

Upper low continues to move southward over the local area through
Sunday with cold temps aloft for this time of year continuing.
Impulses will traverse the overall trough from time to time with
continued timing issues but chances of seeing a cluster move
across most of the area sometime on Sunday looks high.

Deese

.LONG TERM /Sunday Night through Friday/...
The forecast area will be under the influence of an upper level
trough/Low pressure system during the long term that is forecast
to hang around through Wednesday before weakening on Thursday with
generally weak WNW flow aloft predominating Thursday and Friday.

Plenty of moisture and instability will be associated with the low
pressure/trough system allowing for scattered to numerous showers
and thunderstorms.

Forecast High temperatures will run a few to several degrees below
normal through Wednesday and then close to normal Thursday and Friday.
Forecast low temperatures are running close to normal.

BDL

&&

.AVIATION...
06Z UPDATE...

Much of this forecast will depend upon evolution of a series of
storm systems to affect the area over the next 36 hours. The
first of these is moving through NE GA currently with a second
moving in from Kentucky. Have inserted a TEMPO for ATL area sites
but recent indications are first system may miss to the east.
Timing is very difficulty with these systems but have inserted a
separate Prob30 for late afternoon for possible re-development of
storms. Wind calm currently over ATL but should shift to west
with time this morning and remain there for the remainder of this
TAF cycle.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA chances and timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          88  70  88  69 /  60  50  30  30
Atlanta         89  72  88  70 /  70  50  40  30
Blairsville     82  64  79  63 /  60  50  60  40
Cartersville    89  69  87  68 /  70  50  50  30
Columbus        92  74  92  72 /  40  40  30  30
Gainesville     86  69  85  68 /  70  50  40  30
Macon           90  72  91  70 /  50  40  30  30
Rome            90  69  87  68 /  70  40  50  30
Peachtree City  90  71  89  69 /  70  40  30  30
Vidalia         91  74  91  73 /  40  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 AM EDT this morning for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup...
Twiggs...Union...Upson...Walker...Walton...Washington...White...
Whitfield...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Jul 21, 4:35 AM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
435 AM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
435 AM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across
the area today and tonight. Isolated to scattered severe storms
can be expected. The most likely hazards will be damaging winds,
large hail, frequent lightning and minor flooding from heavy
rainfall.
A tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 9:33 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     TSTM WND DMG     1 NNW DULUTH            34.02N  84.15W
07/21/2018                   GWINNETT           GA   DEPT OF HIGHWAYS

            TREE AND POWER LINE WERE REPORTED DOWN ON DULUTH
            HIGHWAY AT PINE NEEDLE DRIVE.

&&

EVENT NUMBER FFC1800665

LREAVES
Special weather statement, Jul 21, 9:34 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
934 AM EDT SAT JUL 21 2018

GAZ085-086-096>098-109-111-112-211400-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-Bleckley GA-Dodge GA-
934 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...WESTERN
EMANUEL...TREUTLEN...JOHNSON...NORTHWESTERN MONTGOMERY...LAURENS...
SOUTHERN BLECKLEY AND DODGE COUNTIES UNTIL 1000 AM EDT...

At 934 AM EDT...a line of strong thunderstorms was along a line
extending from Pulaski State Prison to near Lowery to near Donovan...
and moving southeast at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Cochran, Eastman, Soperton, Alamo, Mount Vernon,
Wrightsville, East Dublin, Chester, Glenwood, Adrian, Dexter,
Cadwell, Ailey, Chauncey, Rentz, Tarrytown, Union, Spann and
Plainfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3216 8331 3218 8329 3225 8337 3227 8335
      3234 8343 3242 8348 3250 8293 3276 8275
      3264 8238 3215 8259 3212 8291 3215 8293
      3215 8294 3214 8295 3212 8295 3209 8327
TIME...MOT...LOC 1334Z 322DEG 33KT 3233 8348 3240 8284 3277 8267

WIND...40MPH
Local storm report, Jul 21, 9:47 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     2 NNW BALL GROUND       34.36N  84.39W
07/21/2018                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON MARION SPENCE ROAD.

&&

EVENT NUMBER FFC1800666

LREAVES
Special weather statement, Jul 21, 9:59 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 AM EDT SAT JUL 21 2018

GAZ089>093-095-102-104-105-107-108-211430-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Dooly GA-Sumter GA-
Marion GA-Houston GA-Wilcox GA-Muscogee GA-Pulaski GA-
959 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...CHATTAHOOCHEE...
NORTHEASTERN STEWART...DOOLY...NORTHERN SUMTER...MARION...
SOUTHWESTERN HOUSTON...NORTHWESTERN WILCOX...MUSCOGEE AND PULASKI
COUNTIES UNTIL 1030 AM EDT...

At 958 AM EDT...a line of strong thunderstorms was along a line
extending from Saint Marys Hills to Murrays Crossroads to near
Hawkinsville...and moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Americus, Hawkinsville, Vienna, Abbeville, Buena Vista,
Ellaville, Oglethorpe, Cusseta, Unadilla, Montezuma, Byromville,
Pineview, Ideal, Pinehurst, Andersonville, Lilly, Dooling, Fort
Benning/lawson Army Air Fld and North Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8410 3217 8456 3223 8462 3223 8465
      3219 8464 3225 8491 3226 8489 3231 8497
      3239 8499 3243 8496 3246 8500 3256 8502
      3242 8436 3237 8432 3237 8425 3240 8425
      3240 8422 3234 8347 3200 8329
TIME...MOT...LOC 1358Z 321DEG 26KT 3247 8493 3231 8428 3225 8347

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 10:00 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 AM EDT SAT JUL 21 2018

GAZ097-098-107-109>113-211430-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-Pulaski GA-
1000 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...WHEELER...
NORTHWESTERN TELFAIR...SOUTHERN TREUTLEN...MONTGOMERY...SOUTHEASTERN
LAURENS...DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 1030 AM
EDT...

At 1000 AM EDT...a line of strong thunderstorms was along a line
extending from near Norristown Junction to near Landsburg to near
Ocmulgee Banks...and moving southeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Eastman, Lyons, Soperton, Alamo, Mount Vernon, Vidalia,
Helena, Glenwood, Milan, Uvalda, Ailey, Rhine, Scotland, Chauncey,
Higgston, Alston, Tarrytown, Union and Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8337 3230 8275 3242 8261 3234 8238
      3231 8236 3229 8235 3230 8227 3229 8225
      3205 8245 3198 8326
TIME...MOT...LOC 1400Z 314DEG 30KT 3254 8244 3223 8264 3217 8332

WIND...40MPH
Local storm report, Jul 21, 10:05 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     2 SSW CUMMING           34.18N  84.15W
07/21/2018                   FORSYTH            GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN BLOCKING THE LANE ON HIGHWAY 9
            AT GREYSTONE SUMMIT DRIVE.

&&

EVENT NUMBER FFC1800667

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 AM EDTSevere Thunderstorm WarningFFCFannin55 min
Jul 21, 2:07 AM EDTSpecial Weather StatementFFCUnion38 min
Jul 21, 2:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray43 min
Jul 21, 2:39 AM EDTSpecial Weather StatementFFCTowns, Union36 min
Jul 21, 2:50 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White40 min
Jul 21, 2:58 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Jul 21, 3:04 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more41 min
Jul 21, 3:22 AM EDTSpecial Weather StatementFFCWhite23 min
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin49 min
Jul 21, 3:46 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray44 min
Jul 21, 4:01 AM EDTSpecial Weather StatementFFCMurray59 min
Jul 21, 4:04 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield26 min
Jul 21, 4:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jul 21, 4:29 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens46 min
Jul 21, 4:31 AM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson44 min
Jul 21, 4:33 AM EDTSpecial Weather StatementFFCCatoosa, Dade27 min
Jul 21, 4:41 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray6 hr
Jul 21, 4:56 AM EDTSpecial Weather StatementFFCDade, Walker34 min
Jul 21, 5:09 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens51 min
Jul 21, 5:14 AM EDTSpecial Weather StatementFFCHall31 min
Jul 21, 5:16 AM EDTSpecial Weather StatementFFCClarke29 min
Jul 21, 5:37 AM EDTSpecial Weather StatementFFCBartow23 min
Jul 21, 5:44 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens46 min
Jul 21, 5:50 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd25 min
Jul 21, 6:06 AM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 6:10 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton50 min
Jul 21, 6:17 AM EDTSpecial Weather StatementFFCPolk28 min
Jul 21, 6:19 AM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 21, 6:25 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Oconee, Walton50 min
Jul 21, 6:29 AM EDTSpecial Weather StatementFFCJackson31 min
Jul 21, 6:41 AM EDTSpecial Weather StatementFFCDouglas, Haralson34 min
Jul 21, 6:46 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale29 min
Jul 21, 7:03 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam, Walton42 min
Jul 21, 7:12 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale33 min
Jul 21, 7:14 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Fayette31 min
Jul 21, 7:38 AM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:41 AM EDTSpecial Weather StatementFFCButts, Jasper, Spalding34 min
Jul 21, 7:43 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 21, 8:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Lamar, Monroe30 min
Jul 21, 8:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jul 21, 8:08 AM EDTSpecial Weather StatementFFCHancock37 min
Jul 21, 8:24 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Wilkinson36 min
Jul 21, 8:26 AM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 21, 8:33 AM EDTRiver Flood WarningFFCGwinnett78 min
Jul 21, 9:01 AM EDTSpecial Weather StatementFFCBleckley29 min
Jul 21, 9:05 AM EDTSpecial Weather StatementFFCCrawford, Harris, Talbot, Taylor25 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more28 min
Jul 21, 9:34 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Johnson, Laurens, Treutlen26 min
Jul 21, 9:39 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor51 min
Jul 21, 9:59 AM EDTSpecial Weather StatementFFCChattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more31 min
Jul 21, 10:00 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler30 min
Jul 21, 10:08 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter52 min
Jul 21, 10:20 AM EDTSpecial Weather StatementFFCWebster25 min
Jul 21, 10:23 AM EDTSpecial Weather StatementFFCTelfair37 min
Jul 21, 10:37 AM EDTSpecial Weather StatementFFCCrisp, Wilcox53 min
Jul 21, 10:48 AM EDTSpecial Weather StatementFFCWebster12 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard43 min
Jul 21, 5:34 PM EDTSevere Thunderstorm WarningFFCHaralson41 min
Jul 21, 5:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard34 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 21, 6:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton30 min
Jul 21, 6:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 21, 6:31 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 21, 6:34 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup32 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Jul 21, 7:03 PM EDTSpecial Weather StatementFFCMurray42 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 21, 7:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Jul 21, 7:29 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton46 min
Jul 21, 7:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 21, 7:46 PM EDTSevere Thunderstorm WarningFFCStewart44 min
Jul 21, 7:48 PM EDTSpecial Weather StatementFFCUnion42 min
Jul 21, 7:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 7:57 PM EDTSpecial Weather StatementFFCBartow, Floyd33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.